# SDR DALA2022091306079

- Difficulty date: September 11, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 71,271 hours, 9,259 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 FAP AMBER MSG 4R CHECK DOOR PRESSURE DOOR SLIDE PRESSURE INDICATION SHOWING GREEN. CORRECTIVE ACTION: SVC DOOR 4R ASSIST BOTTLE PER A330 AMM 52-10. (8940626)
